MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 90 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 90 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681910
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The microcatheter was returned with the stryker stent used during the procedure.Visual inspection revealed that the stent delivery wire (sdw) was protruding from the microcatheter hub, the catheter shaft was damaged and the distal tip of the catheter was also noted to be broken/fractured.No other anomalies were observed.Functional testing could not be performed due to the damaged condition of the returned device.Information available indicated that the patient's anatomy was a little tortuous.It is likely that procedural factors contributed to the reported and observed damages limiting the performance of the microcatheter during the clinical procedure.Therefore, an assignable cause of component failure has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device noted that the microcatheter tip was broken.No consequences to the patient were reported.

Brand Name
EXCELSIOR SL-10 PRE-SHAPED 90 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8333603
Report Number3008881809-2019-00043
Device Sequence Number986290
Product Code DQY
UDI-Device Identifier04546540688231
UDI-Public04546540688231
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2020
Device Catalogue NumberM0031681910
Device Lot Number20685754
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1